MathSciNet Relay Station
MathSciNet bibliographic data
MR2152457 93D15 (93C57)
Ji, Zhijian; Wang, Long; Xie, Guangming Quadratic stabilization of switched systems. Internat. J. Systems Sci. 36 (2005), no. 7, 395–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement